# SDR 2024FA0000277

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: General aviation
- Aircraft: N107AB
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770341
- Aircraft time: 7,802 hours
- Engine: Cont TSIO360EB
- Engine time: 922 hours
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 631996
- Condition: Cracked
- Location: Engine
- Component: Cylinder, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKER SHAFT RETAINERS CRACKED. X 8 4 ON LEFT ENGINE AND 4 ON RIGHT ENGINE.
